# SDR ABXA030131

- Difficulty date: April 10, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 58,071 hours, 58,234 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S MAP LIGHT BEGAN EMITTING ELECTRICAL SMOKE.  MAP LIGHT CIRCUIT BREAKER TRIPPED.  REPLACED CAPTAIN'S MAP LIGHT ASSEMBLY IAW DC-9 AMM 33-10-00.  OPS CHECKED GOOD.  PLACARD REMOVED.  RESET CIRCUIT BREAKER.
